1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Warning over hallucinogenic heroin (Wales)

By chillinwill, Oct 6, 2008 | | |
  1. chillinwill
    From: http://www.bexhillobserver.net/latest-south-west-news/Warning-over-hallucinogenic-heroin.4560207.jp

Comments

  1. adzket
    the only time swim has halusinated while on h was when they where they had a cold and
    where taking cold medicine which they di not know till after had dxm init. swim would like to know what was ment to be in this h.
  2. FuBai
    Hallucinations and violent behaviour - could be something like PCP, although seeing angel dust in the UK would be somewhat of a first. More likley a new or unusual cutting agent was used that illicted the behaviour, suggesting it may be neuro-toxic, which opiates are usualy not considered to be.
  3. Panthers007
    Someone here from the UK was just asking about how to mix PCP for smoking, so...Hmmmm. Anywho - it's all speculation until a lab report can be gotten. Until then it stands as a media-fueled rumor.
  4. Rightnow289
    SWIM has hallucinated many times on H when SWIM first started using if large quantities were consumed. Nothing major like.
  5. fiveleggedrat
    Does heroin interact with k receptors in any way? Could explain this happening to one person, but not a lot.

    Probably some idiot cut the heroin with an opioid with lots of K receptor activity, accounting for the hallucinations.
  6. adzket
    swim knows some drugs have spersific receptors but does not think every substance does so wile k has effects on herion receptors one asumes that we dont specificaly have diffirent receptors for the diffirent substances just seritonin,dopermine receptors nd the like. but could not be 100% about that.
  7. fiveleggedrat
    To clarify, I meant the K opioid receptor. Salvia acts on the K receptor. That's why you trip balls and don't get sedated. It does not act on the other opioid receptors. Butorphanol acts on the Mu and K receptors. It produces sedation, and at high doses, some report hallucinations.

    There are a few opioid receptors, and opioids affect each to a different degree. Most commonly, they affect the Mu. I believe kratom primarily plays on Delta. That's why kratom is generally less addictive and more stimulating, at least according to anecdotal evidence.
  8. Panthers007
    Pentazocine (Talwin in USA) is a synthetic-opiate well known for causing massive visual hallucinations. Objects appear that the person cannot distinguish from reality. Example: Trash-cans were seen spread across a highway while approaching from a vehicle. Person on pentazocine was NOT the driver - or there likely would have been an accident!

    I'm sure there are others that have these effects.
To make a comment simply sign up and become a member!